Authors: Vučković, Đorđe 
Vindas, Jasson
Title: Rotation invariant ultradistributions
Journal: Generalized Functions and Fourier Analysis
Series/Report no.: Operator Theory: Advances and Applications
Volume: 260
First page: 253
Last page: 267
Issue Date: 1-Jan-2017
ISSN: 0255-0156
DOI: 10.1007/978-3-319-51911-1_15
Abstract: 
We prove that an ultradistribution is rotation invariant if and only if it coincides with its spherical mean. For it, we study the problem of spherical representations of ultradistributions on ℝn. Our results apply to both the quasianalytic and the non-quasianalytic case.
Keywords: Hyperfunctions | Rotation invariant | Spherical harmonics | Spherical means | Spherical representations | Ultradistributions
Publisher: Springer Link
Project: Ghent University, BOF-grant 01N01014

Show full item record

SCOPUSTM   
Citations

2
checked on May 19, 2024

Page view(s)

19
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.